Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 106, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 15, 2022, 6:05 AM EDT for Montgomery County, Telfair County, Wheeler County, Georgia. It took effect at Apr 15, 2022, 8:59 PM EDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2022, 6:05 AM EDT (10:05 UTC)
- In effect from
- Apr 15, 2022, 8:59 PM EDT
- Expired
- Apr 18, 2022, 7:12 AM EDT
- In force
- 58 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Lumber City (LBRG1). The gauge peaked at 15.76 ft at Apr 16, 2022, 9:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
564
WGUS42 KFFC 151005
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
605 AM EDT Fri Apr 15 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC209-271-309-152215-
/O.NEW.KFFC.FL.W.0106.220416T1200Z-220419T0600Z/
/LBRG1.1.ER.220416T1200Z.220417T1200Z.220419T0000Z.NO/
605 AM EDT Fri Apr 15 2022
...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...From Saturday morning to early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition, water reaches
the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 5:45 AM EDT Friday the stage was 13.8 feet.
- Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 15.5 feet Sunday morning. It
will then fall below flood stage Monday evening.
- Flood stage is 15 feet.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$9 follow-up statements
463
WGUS82 KFFC 151552
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1152 AM EDT Fri Apr 15 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
For the Ocmulgee River Basin...including Lumber City...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC209-271-309-160400-
/O.CON.KFFC.FL.W.0106.220416T1200Z-220419T0600Z/
/LBRG1.1.ER.220416T0600Z.220417T0000Z.220418T2100Z.NO/
1152 AM EDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO EARLY
TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...From Saturday morning to early Tuesday morning.
* IMPACTS...At 15.0 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition...water
reaches the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Friday the stage was 14.3 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 15.5 feet tomorrow
evening. It will then fall below flood stage Monday
afternoon.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.5 feet on 02/01/1963.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$455
WGUS82 KFFC 160059
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
859 PM EDT Fri Apr 15 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
Ocmulgee River near Abbeville affecting Dodge, Wilcox and Telfair
Counties.
Oconee River near Mount Vernon affecting Treutlen, Wheeler and
Montgomery Counties.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC209-271-309-161300-
/O.EXT.KFFC.FL.W.0106.220416T0059Z-220419T0400Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220418T2200Z.NO/
859 PM EDT Fri Apr 15 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...From this evening to early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition...water
reaches the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 7:45 PM EDT Friday the stage was 15 feet and rising.
- Forecast...The river is expected to rise to a crest of 15.8
feet Saturday evening. It will then fall below flood stage
Monday evening.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC209-283-309-161000-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-220416T0955Z/
/MTVG1.N.ER.220411T2112Z.220413T0545Z.220416T0355Z.NO/
859 PM EDT Fri Apr 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Oconee River near Mount Vernon.
* WHEN...Until late tonight.
* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...pastures and natural flood plain along
the river upstream and downstream from the gage on U.S. Highway
280. Flood waters reach the top of a boat ramp by the bridge on
the Wheeler County side of the River.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Friday the stage was 16.2 feet and falling.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 7.2 feet Wednesday
evening.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC091-271-315-161300-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-220417T0400Z/
/ABBG1.1.ER.220410T1245Z.220412T2200Z.220416T2200Z.NO/
859 PM EDT Fri Apr 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River near Abbeville.
* WHEN...Until early Sunday morning.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Friday the stage was 13.1 feet and falling.
- Forecast...The river is expected to fall below flood stage
Saturday evening and continue falling to 9.5 feet Wednesday
evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$673
WGUS82 KFFC 161002
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
602 AM EDT Sat Apr 16 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC209-271-309-162215-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0400Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220418T2200Z.NO/
602 AM EDT Sat Apr 16 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition, water reaches
the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 5:45 AM EDT Saturday the stage was 15.5 feet.
- Forecast...The river is expected to rise to a crest of 15.8
feet this evening. It will then fall below flood stage Monday
evening.
- Flood stage is 15 feet.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$604
WGUS82 KFFC 161734
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
134 PM EDT Sat Apr 16 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC209-271-309-170545-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220419T0800Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220419T0200Z.NO/
134 PM EDT Sat Apr 16 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition, water reaches
the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 12:45 PM EDT Saturday the stage was 15.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EDT Saturday was 15.7 feet.
- Forecast...The river is expected to rise to a crest of 15.9
feet this evening. It will then fall below flood stage late
Monday evening.
- Flood stage is 15 feet.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$502
WGUS82 KFFC 170246
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1046 PM EDT Sat Apr 16 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC209-271-309-171500-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T0600Z.220419T0300Z.NO/
1046 PM EDT Sat Apr 16 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition...water
reaches the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 9:45 PM EDT Saturday the stage was 15.7 feet and nearly
steady.
- Forecast...The river is expected to rise to a crest of 15.8
feet just after midnight tonight. It will then fall below
flood stage late Monday evening.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$744
WGUS82 KFFC 170927
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
527 AM EDT Sun Apr 17 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC209-271-309-172130-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T1200Z.220419T0300Z.NO/
527 AM EDT Sun Apr 17 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition, water reaches
the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 4:45 AM EDT Sunday the stage was 15.7 feet.
- Forecast...The river is expected to crest at 15.8 feet this
morning. It will then fall below flood stage late Monday
evening.
- Flood stage is 15 feet.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$369
WGUS82 KFFC 171729
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
129 PM EDT Sun Apr 17 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC209-271-309-180530-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220419T0300Z.NO/
129 PM EDT Sun Apr 17 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition, water reaches
the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 12:45 PM EDT Sunday the stage was 15.5 feet.
- Forecast...The river is expected to rise to a crest of 15.6
feet this afternoon. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 15 feet.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$993
WGUS82 KFFC 180106
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
906 PM EDT Sun Apr 17 2022
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC209-271-309-181315-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220418T1800Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220418T1200Z.NO/
906 PM EDT Sun Apr 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Ocmulgee River near Lumber City.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding
begins. Water overflows into the broad swampy flood plain. Farm
fields on the right bank flood. General agriculture and timber
interests are affected by the flooding. In addition...water
reaches the top of the boat ramp near the Highway 341 bridge.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Sunday the stage was 15.3 feet and falling.
- Forecast...The river is expected to fall below flood stage
Monday morning and continue falling to 10.5 feet Friday
evening.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$694
WGUS82 KFFC 181112
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
712 AM EDT Mon Apr 18 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Lumber City affecting Wheeler, Telfair and
Montgomery Counties.
GAC209-271-309-181215-
/O.CAN.KFFC.FL.W.0106.000000T0000Z-220418T1112Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220418T1200Z.NO/
712 AM EDT Mon Apr 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ocmulgee River near Lumber City.
* ADDITIONAL DETAILS...
- At 6:45 AM EDT Monday the stage was 14.9 feet.
- Forecast...The river is expected to continue falling to 10.5
feet Friday evening.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:37 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 15, 4:37 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 437 AM EDT Fri Apr 15 2022 ...Morning Area Forecast Discussion... .SHORT TERM /Today through Saturday/... 500mb analysis shows zonal flow setting up across much of the country. Today and tonight should remain fairly quiet in the mid levels, but a stronger piece of energy will move east in the flow on Saturday. At the surface, high pressure and dry conditions will settle across the CWA today and tonight. The high center will move offshore overnight as a frontal boundary approaches from the west. The front should move through during the day on Saturday. The front, in combination with the mid level support, will combine to create the potential for widespread showers and scattered thunderstorms during the day on Saturday. There will be enough instability around on Saturday for thunderstorms. Lapse rates are marginally steep, but shear values remain very low. Not expecting severe weather at this time, but a a few strong storms cannot be ruled out. NListemaa && .LONG TERM /Saturday Night through Thursday/... The long term period picks up on Saturday night with the aforementioned cold front sagging south and stalling across the central portion of the forecast area amid zonal upper-level flow. Moisture pooling along the front (characteried by PWATs around 1.25" to 1.50" which is above average per sounding climo) and weak frontal convergence will fuel rain chances Saturday night through Sunday. PoPs will likely be maximized south of the washed-out front across central Georgia during the day Sunday. Have a slight chance of thunder in the grids area-wide, though the amount of instability that is realized will depend greatly on cloud cover and insolation. A shortwave trough will traverse the Ohio River Valley overnight Sunday into Monday while high pressure in its wake spreads across the Great Plains and into the Southeast. This will push another front and attendant area of low pressure across the forecast area with widespread showers and isolated thunderstorms forecast overnight Sunday into Monday. Ample deep-layer shear could lead to some organized thunderstorms during this period, though at this time severe weather is not anticipated. QPF for this period is 1.00" to 1.25" for much of the CWA which should be manageable hydrologically, though will continue to monitor this over the next few days given normal to above-normal streamflows and fairly high soil moisture from recent rainfall. Global models indicate a dry period Tuesday through Thursday as an upper-level ridge shifts across the CONUS. This will translate to a high pressure dominated pattern across the Southeast. Highs will make a gradual climb through this period, increasing from the 60s and 70s on Tuesday to the 70s and 80s on Thursday. Martin && .FIRE WEATHER... MinRH values will dip down into the 20 to 25 percent range for much of the CWA today. Fuel moistures along the I-85 corridor are just at criteria for a Fire Danger Statement for this afternoon. Even though winds will be out of the east and low level moisture return is expected, very dry air aloft will be present. This air could end up mixing down and slightly drier than anticipated dewpoints are possible. Will end up issuing a Fire Danger statement for the I-85 corridor...but it is fairly marginal. && .AVIATION... 06Z Update... VFR through today. Do think MVFR cigs will move in overnight as rain becomes widespread. Winds should switch over to the NE just before 12Z today and then go more easterly by mid morning. South winds are anticipated overnight. //ATL Confidence...06Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 77 56 74 55 / 0 100 100 10 Atlanta 77 59 74 55 / 0 100 100 20 Blairsville 71 50 69 47 / 0 100 60 10 Cartersville 78 57 75 51 / 0 100 70 20 Columbus 83 61 78 60 / 0 50 70 30 Gainesville 75 56 72 54 / 0 100 80 10 Macon 82 59 79 58 / 0 30 60 20 Rome 80 57 75 52 / 0 100 70 20 Peachtree City 79 58 76 54 / 0 90 100 20 Vidalia 82 60 81 63 / 5 10 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Martin AVIATION...NListemaa
Hazardous weather outlook, Apr 15, 4:45 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Fri Apr 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 AM EDT Fri Apr 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are possible overnight as a cold front moves southward across the forecast area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated to scattered thunderstorms are possible Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 15, 3:27 AM EDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Peachtree City GA 327 AM EDT Fri Apr 15 2022 GAZ006>009-013>016-020>025-027-030>038-041>049-052>059-066>068- 070-151930- Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Haralson- Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan- Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper-Troup- Meriwether-Pike-Lamar- 327 AM EDT Fri Apr 15 2022 ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING FOR PARTS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... Relative Humidities of 25 percent or less can be expected for 4 or more hours this afternoon into the evening. Winds will be east around 10 MPH. With dry fuels, high fire danger conditions can be expected. Please refer to your local burn permitting authorities whether you may burn outdoors. If you do burn outside, use extreme caution.
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.